# SDR DALA2019090905252

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1261677) INITIAL INSPECTION: CRACKED METALLIC STRAP ON MAIN DECK FLOOR STRUCTURE STA Y=1660 RBL=26 AT AFT OF AFT CARGO COMPARTMENT (CCT) (2020-2379). SUMMARY OF NRC 00381-METALLIC STRAP ON MAIN DECK FLOOR STRUCTURE STA Y=1660 RBL=26 WAS REPAIRED PER SRM 53-00-51 REP 12.
